MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY HEMO; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS), PRODUC

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY HEMO; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS), PRODUC
Model Number 15.0.1
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 11/20/2025
Type of Reportable Event Death
Event or Problem Description
Change healthcare (chc) is filing this report because a patient death occurred at a customer facility; chc's investigation, consistent with the treating clinician's account, determined that the chc cardiology hemo system did not cause or contribute to the adverse event.Event summary: on dec 10th 2025, during a sales call with a u.S.Customer (b)(6), it was revealed that an adverse event occurred on (b)(6) while the hemo system was not responding.At the request of chc, the customer provided additional details and their interpretation of the case.The patient was a 75-year-old with severe cardiac history and arrived at the customer facility for a coronary intervention procedure.Upon arrival, the patient's condition deteriorated rapidly.An emergency heart attack was activated; the patient was intubated and was actively being resuscitated.The customer indicated that the patient information was not transferring to the real time (rt) monitor, and for approximately 40 minutes, vital signs and cardiac rhythm were unavailable on the rt monitor.Change healthcare customer support was contacted, and the chc representative walked the customer through removing a firewall that was disrupting communication between system components.Once these firewalls were removed, the system was operational.The customer did not indicate to chc at that time that an adverse event had occurred.Despite resuscitative efforts, the patient ultimately passed away in the cath lab.Investigation summary: it was determined that the communication between the infosystem and rt monitor was disrupted after an it system upgrade was performed by the hospital it department, the night before the patient's arrival.Investigation suggests that firewall changes disrupted communication between system components, preventing successful launch of the hemo infosystem.Change healthcare does not configure or manage firewalls; these are controlled by the hospital it team.The product labeling includes instructions for correct firewall configurations to ensure proper system operation, and these were not followed by the customer.Upon further investigation into the system logs, full disclosure documents and conversations with the customer, it was concluded that basic vital signs (ecg, ibp) were available on the rt monitor.Ecg tracing appeared on the rt monitor throughout the procedure.The ibp signal was available at the start of the procedure and disappeared for 40 minutes until 1 minute after firewall were removed.A "cable off" error message appeared during this time.Due to this behavior, and the fact that the ibp signal was available at the start of the procedure, it is unlikely that the cause of the signal disappearance was a result of the firewall.A review of the front-end unit logs and errors further confirms that the missing ibp waveforms were a result of the ibp cable being disconnected during this time.This aligns with the known errors specifications of the front-end unit and the system behavior when a cable is disconnected.Based on these findings and the clinician's statement, available evidence indicates that the chc cardiology hemo system did not cause or contribute to the patient's death; this report is submitted solely due to the occurrence of the patient death.
 
Additional Manufacturer Narrative
See section b5.

Brand Name
CHANGE HEALTHCARE CARDIOLOGY HEMO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS), PRODUC
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
vancouver,
CA 
Manufacturer Contact
jay sloman
10711 cambie road
richmond, british columbia V6X 3-G5
CA   V6X 3G5
MDR Report Key24010403
Report Number8022570-2026-00001
Device Sequence Number14674712
Product Code MWI
UDI-Device Identifier17540262100105
UDI-Public(01)17540262100105(10)150001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number15.0.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexFemale